# SDR HEEA966883

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT UNIT TO BE INTERMITTENT, UNIT CUTS OFF DURING OPERATION.  FOUND BROKEN WIRE ON CONNECTOR J5001.  RESOLDERED WIRE.  DID NOT CURE PROBLEM, UNIT STILL INTERMITTENT.
